JOURNAL BROWSE
Search
Advanced SearchSearch Tips
SOME UNIFORM GEOMETRICAL PROPERTIES IN BANACH SPACES
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
SOME UNIFORM GEOMETRICAL PROPERTIES IN BANACH SPACES
Cho, Kyugeun; Lee, Chongsung;
  PDF(new window)
 Abstract
In this paper, we investigate relationships among property (), weak property (), k-nearly uniformly convexity and property ().
 Keywords
property ();weak property ();k-nearly uniformly convexity;property ();
 Language
English
 Cited by
 References
1.
K. G. Cho and C. S. Lee, Weak property (${\beta}{k}$), Korean J. Math. 20 (2012), no. 4, 415-422. crossref(new window)

2.
S. Kakutani, Weak convergence in uniformly convex spaces, Tohoku Math. J. 45 (1938), 347-354.

3.
D. Kutzarova, k-beta and k-Nearly Uniformly Convex Banach spaces, J. Math. Anal. Appl. 162 (1991), no. 2, 322-338. crossref(new window)

4.
D. Kutzarova and T. Landes, NUC and related properties of direct sums, Bolletino U.M.I.(7)8-A (1994), 45-54.

5.
B.-L. Lin and X.-Y. Yu, On the k-uniform rotund and the fully convex Banach spaces, J. Math. Anal. Appl. 110 (1985), no. 2, 407-410. crossref(new window)

6.
T. Nishiura and D. Waterman, Reflexivity and summability, Studia Math. 23 (1963), 53-57.

7.
J. R. Partington, On the Banach-Saks property, Math. Proc. Cambridge Philos. Soc. 82 (1977), no. 3, 369-374. crossref(new window)